# SDR 95ZZZW273

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 69210
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF, ACFT RETURNED TO FIELD.  REMOVED AND REPLACED LT AFT GEAR DOOR ACTUATOR, AND MECHANICAL SEQUENCE VALVE IAW MM OPERATIONAL CHECKED GOOD.  ACFT RETURNED TO SERVICE.  REF PCAA9500195.
